Tags

Type your tag names separated by a space and hit enter

Toxic methaemoglobinaemia. A case of acute nitrobenzene and aniline poisoning treated by exchange transfusion.
Anaesthesia. 1977 Mar; 32(3):270-2.A

Abstract

A case of severe toxic methaemoglobinaemia following ingestion of aniline and nitrobenzene is described. Important factors in treatment are discussed. These include, gastric lavage, the administration of methylene blue and exchange transfusion. The possibility of a late haemolytic reaction being a complication of methylene blue treatment is mentioned.

Authors

No affiliation info available

Pub Type(s)

Case Reports
Journal Article

Language

eng

PubMed ID

848728

Citation

Harrison, M R.. "Toxic Methaemoglobinaemia. a Case of Acute Nitrobenzene and Aniline Poisoning Treated By Exchange Transfusion." Anaesthesia, vol. 32, no. 3, 1977, pp. 270-2.
Harrison MR. Toxic methaemoglobinaemia. A case of acute nitrobenzene and aniline poisoning treated by exchange transfusion. Anaesthesia. 1977;32(3):270-2.
Harrison, M. R. (1977). Toxic methaemoglobinaemia. A case of acute nitrobenzene and aniline poisoning treated by exchange transfusion. Anaesthesia, 32(3), 270-2.
Harrison MR. Toxic Methaemoglobinaemia. a Case of Acute Nitrobenzene and Aniline Poisoning Treated By Exchange Transfusion. Anaesthesia. 1977;32(3):270-2. PubMed PMID: 848728.
* Article titles in AMA citation format should be in sentence-case
TY - JOUR T1 - Toxic methaemoglobinaemia. A case of acute nitrobenzene and aniline poisoning treated by exchange transfusion. A1 - Harrison,M R, PY - 1977/3/1/pubmed PY - 1977/3/1/medline PY - 1977/3/1/entrez SP - 270 EP - 2 JF - Anaesthesia JO - Anaesthesia VL - 32 IS - 3 N2 - A case of severe toxic methaemoglobinaemia following ingestion of aniline and nitrobenzene is described. Important factors in treatment are discussed. These include, gastric lavage, the administration of methylene blue and exchange transfusion. The possibility of a late haemolytic reaction being a complication of methylene blue treatment is mentioned. SN - 0003-2409 UR - https://www.unboundmedicine.com/medline/citation/848728/Toxic_methaemoglobinaemia__A_case_of_acute_nitrobenzene_and_aniline_poisoning_treated_by_exchange_transfusion_ L2 - https://onlinelibrary.wiley.com/resolve/openurl?genre=article&sid=nlm:pubmed&issn=0003-2409&date=1977&volume=32&issue=3&spage=270 DB - PRIME DP - Unbound Medicine ER -